# SDR 2007UALA02301

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 55,016 hours, 29,719 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Tube
- Condition: Excess Play
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTERY DOOR UPPER AND LOWER LATCH TORQUE TUBE HAS EXCESSIVE LATERAL PLAY.  ADDED SHIMS TO UPPER & LOWER TORQUE TUBES.  OPS CHECKED OKAY.
